# SDR SWAA2022012479486

- Difficulty date: April 25, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOORBOARD 241EF MISSING INSERT AND DELAMINATED. / BONDED REPAIR AND INSTALLED MISSING INSERT TO PANEL 241EF IAW B737 SRM 53-00-50-2R-1 REV 61.
